|Table of Contents|

Hermite-Fejr Interpolatory Operator Omitting a Derivative

《南京理工大学学报》(自然科学版)[ISSN:1005-9830/CN:32-1397/N]

Issue:
1995年03期
Page:
275-278
Research Field:
Publishing date:

Info

Title:
Hermite-Fejr Interpolatory Operator Omitting a Derivative
Author(s):
Min Guohua;Su Xueqin
School of Sciences,The EditoriaI Department of Journal of Nanjing University of Science and Technology,NUST,Nanjing 210094
Keywords:
-
PACS:
O177
DOI:
-
Abstract:
-

References:

-

Memo

Memo:
-
Last Update: 2013-04-22